# SDR R61A201210130585

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 21,732 hours, 16,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND FLOORBEAM FRAME 84 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FRAME 84 FLOORBEAM IAW EMB 170 SRM 51-40-02, 51-41-02, 51-41-01, 51-43-02, 51-41-11, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
